# SDR HNAA2024040800289

- Difficulty date: March 11, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E027159 CARGO DOOR FUSELAGE CUT-OUT FR-65 SHEAR CLIP BETWEEN STGRS 16L-17L IS CORRODED.  ACCOMPLISHED REPAIR ON CARGO DOOR FUSELAGE CUT-OUT FR-65 SHEAR CLIP BETWEEN STGRS 16L-17L IAW EMB 145 SRM 53-31-04RE ,ITEM 4.FIGURE 212 AND EO1-53-24-0227
